Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Pins and needles sensation in ear. Taking betahistine. History of tinnitus. Treatment?

I have been having symptoms of pins and needles just inside my rt. ear. Sometimes feels like something crawling in it. Both symptoms seem to be made more pronounced when I m travelling in the car. I suffer with meniers and have tinnitus with quite a lot of hearing loss in my rt.ear. I take Betahistine for this. These symptoms I have had for some weeks now. Any answers.
Asked On : Sun, 29 Jul 2012
Answers:  1 Views:  228
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, thanks for using healthcare magic

Pin and needle sensations are normally related to abnormal nerve function or structure.

It is normally referred to as neuropathy which can be central (related to the brain or spinal cord) or peripheral (related to nerves outside the brain and spinal cord).

There are different potential causes such as: (1) vitamin deficiency most commonly b12, folate
(3)exposure to toxins
(4)autoimmune diseases
(5)liver or kidney disease
(6)idiopathic (the cause is not known)

It is possible that your symptoms may resolve completely but if they continue then you may need to see your doctor for an assessment .

I hope this helps
Answered: Sat, 1 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor